# SDR IPXA2017040515850

- Difficulty date: March 15, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: AMC733469
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, UPPER FWD RUDDER PANEL 376SL HAS A ELONGATED FASTENER HOLE.  REPAIRED THE RUDDER PANEL IAW EA 011-5540-01-A6724, REV IR, AND EO MD11-5540-63800-A. MAJOR REPAIR.
